MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CUP IMPACTOR TIP 32MM; HIP INSTRUMENTS: IMPACTOR

DEPUY ORTHOPAEDICS INC US PINN CUP IMPACTOR TIP 32MM; HIP INSTRUMENTS: IMPACTOR
Catalog Number 221750007
Medical Device Problem Codes Crack (1135); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Several instruments have been deemed no longer usable due to being cracked, cross threaded etc with wear and tear over time.These instruments do get replaced every so often due to usage over time as mentioned.No further information is available.Please send replacements direct to the account: [redacted] [redacted] [redacted] [redacted] n/c po: [redacted] bill to: [redacted] ship to: [redacted] pinn straight cup impactor - 221750041 (221750041): not applicable duraloc str cup impactor - 236071000 (236071000): not applicable pinn cup impactor tip 32mm - 221750007 (221750007): not applicable pinn poly impactor tip 36mm - 221750008 (221750008): not applicable quickset ez clean grater hand.- 979810000 (979810000): not applicable pinnacle version guide - 221750044 (221750044): not applicable apex hole elim tpd hex driver - 234601000 (234601000): not applicable summit universal broach handle - 257000000 (257000000): not applicable universal stem insert handle - 259807460 (259807460): not applicable calcar mill medium - 200148000 (200148000): not applicable modular box osteotome - 259807530 (259807530): not applicable articul tr ball grvd 36-2 - 253150000 (253150000): not applicable articul tr ball grvd 36 +1.5 - 253151000 (253151000): not applicable articul tr ball grvd 36 +5 - 253152000 (253152000): not applicable articul tr ball grvd 36 +8.5 - 253153000 (253153000): not applicable articul tr ball grvd 36 +12 - 253154000 (253154000): not applicable quickset depth gauge 70mm - 227460000 (227460000): not applicable list any j&j products that were utilized during the case but did not contribute to the reported event.Was there any reported patient or user harm? no was there a significant delay? no if available, provide the product order number (po).[redacted].
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history review: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
PINN CUP IMPACTOR TIP 32MM
Common Device Name
HIP INSTRUMENTS: IMPACTOR
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24221179
Report Number1818910-2026-01989
Device Sequence Number15503179
Product Code HWA
UDI-Device Identifier10603295098966
UDI-Public(01)10603295098966
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221750007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown